# SDR CALA2025100209519

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,722 hours, 996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT ODOR LIKE MELTING PLASTIC, HAPPENED FOR 5 MINUTES THEN DISAPATED.  HAPPENED ON 2 LEGS. LOW CONTINUED ALTITUDE. 4000-5000FT.  NO SMOKE OR OTHER SIGNS  OF AN ISSUE.  CAPT REPORTED SMELL OF BURNING PLASTIC FROM THE GASPER DURING TAXI & APPROACH.  SMELL DISIPITATED ON BOTH OCCASIONS.  APU BLEED ON & SMOKE OR BURNING SMELL.   PERFORMED INSPECTION OF COCKPIT FOR ODOR IAW TSM 05-50-00-810-831-A,  NO SMELL OF ANY KIND AT THIS TIME IN THE COCKPIT OR CABIN. INSPECTED BOTH ENGINES & APU AREA AND FOUND NO LEAKS OR REASON TO CAUSE THE ODOR,  LEVEL A DECONTAMINATION WAS COMPLETED IAW AMM 21-00-00-615-802-A, AGAIN NO ODOR OR SMOKE PRESENT DURING AN HOUR AFTER THE TEST WAS COMPLETED. CABIN SMELLS NORMAL AT THIS TIME.
